# SDR SWAA2022061316301

- Difficulty date: June 8, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 25,836 hours, 11,854 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE DEFLECTION PANEL WEB ANGLE CRACKED. / [01] INSTALLED LH WING TRAILING EDGE DEFLECTION PANEL WEB ANGLE IAW SRM 51-40-02;[02] INSTALLED LH WING TRAILING EDGE DEFLECTION PANEL WEB ANGLE IAW SRM 51-40-02
